# SDR AALA201902129001

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 52,340 hours, 21,509 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER TEMPERATURE PROBE LIGHT ILLUMINATED AFTER TAKE OFF, UNABLE TO CONTINUE INTO ICING CONDITIONS, AND AN EMERGENCY WAS DECLARED. FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FIM 30-31-00, NO FAULTS NOTED.  THE AIRCRAFT WAS GROUNDED.
